MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 5FR X 10CM

ARGON MEDICAL DEVICES SKATER CENTESIS CATHETER 5FR X 10CM
Model Number 700305010
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Seems to be drawing air from somewhere, the account believes it is from a very specific spot below the hub.
 
Additional Manufacturer Narrative
The sample is not available for return.Reporter provided videos for investigation.A follow-up report will be submitted once the videos are reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot number was conducted.There were no deviations or non-conformances recorded.A review of the photos and video provided by the customer was completed.The first video was reviewed, and air was found in the extension line, while in the second video, air was found in the extension tube.While in the other videos there is no identification of any leakage in the skater centesis catheter.Based on the videos provided by customer, the product complaint mode cannot be duplicated.Therefore, the complaint was not confirmed further evaluation is not needed at this time.No corrective actions were initiated either.A follow-up report will be submitted if new information becomes available.
 
Event or Problem Description
Seems to be drawing air from somewhere, the account believes it is from a very specific spot below the hub.Videos and picture are attached.

Brand Name
SKATER CENTESIS CATHETER 5FR X 10CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16902469
Report Number0001625425-2023-01043
Device Sequence Number6847671
Product Code GBQ
UDI-Device Identifier00886333005802
UDI-Public00886333005802
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700305010
Device Catalogue Number700305010
Device Lot Number11471542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown